Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Length spectrum in rank one symmetric space is not arithmetic

Author: Inkang Kim
Journal: Proc. Amer. Math. Soc. 134 (2006), 3691-3696
MSC (2000): Primary 58D19, 53C23
Published electronically: May 31, 2006
MathSciNet review: 2240684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that a nonelementary nonparabolic group in a real semisimple Lie group of rank one has the property that the set of translation lengths of hyperbolic elements is not contained in any discrete subgroup of $ {\mathbb{R}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58D19, 53C23

Retrieve articles in all journals with MSC (2000): 58D19, 53C23

Additional Information

Inkang Kim
Affiliation: Department of Mathematics, Seoul National University, Seoul 151-742, Korea

PII: S 0002-9939(06)08373-0
Received by editor(s): October 13, 2004
Received by editor(s) in revised form: June 16, 2005
Published electronically: May 31, 2006
Additional Notes: This work was partially supported by KOSEF Grant (R01-2005-000-10625-0(2005)).
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia